# SDR AALA201507209005

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 67,300 hours, 24,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9211055
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER EXIT LIGHT LENS MISSING.  INSTALLED CORRECT LENS COVER AT R4 DOOR.
